# SDR UPS02839147

- Difficulty date: July 27, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT SIDE FWD OVERWING EMERGENCY EXIT DOOR HAS CRACK INDICATION AT LOWER AFT CORNER, FOUND BY NDT INSPECTION.  REPAIRED AREA IAW REO G08714.
